# SDR QXEA0200476

- Difficulty date: March 15, 2002
- Submitted: March 18, 2002
- Operation: Air carrier
- Aircraft: N360PH
- Make and model: Dhav DHC8202
- Aircraft serial: 515
- Aircraft time: 9,305 hours, 13,050 cycles
- System (JASC): 2610 · Detection System
- Part: Detector
- Part number: 3023143
- Part serial: 206
- Condition: Defective
- Location: Cabin
- Part time: 21,719 hours, 30,451 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SEA-MASTER WARNING ILLUMINATED SEVERAL TIMES DURING FLIGHT. CREW MEMBERS IN CABIN CHECKED LAVATORY AND BAGGAGE AREA FOR SMOKE. NO SMOKE FOUND. MAINTENANCE REMOVED AND REPLACED #2 SMOKE DETECTOR IN BAGGAGE COMPARTMENT. OPERATIONAL CHECKS WERE GOOD. AIRCRAFT RETURNED TO SERVICE.
